Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xjones

Differin And Contact Lenses Irritation

I'm wondering if any of you ever had problems with contact lenses when on Differin. I've been on Differin for 1 week and I noticed my eyes hurt a little and feel tired even though I only apply it around my mouth and chin. Is it possible that Differin irritates my eyes even when I apply it far from the eye area?

Thanks!

Share this post


Link to post
Share on other sites

it's possible if you have some medicine left on your fingers and rubbed your eyes or put your contacts in/took them out or something like that you didn't notice. try washing your hands thoroughly after applying the differin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×